You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1963-1964/14/2
On the compositions of integral means with Borel methods of summability
Download
PDF
- On the compositions of integral means with Borel methods of summability
Article
Original scientific text
Title
On the compositions of integral means with Borel methods of summability
Authors
R. Jajte
1
Affiliations
Łódź
Annales Polonici Mathematici
1963-1964/14/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
101-116
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics